American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52.45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] David W. Boyd. Lower bounds for the disk packing constant . Math. Comp. 24 (1970) 697-704. MR 0278193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Z. A. Melzak. On the solid-packing constant for circles . Math. Comp. 23 (1969) 169-172. MR 0244866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] John Cobb. On ordering infinitely many small homeomorphisms . Proc. Amer. Math. Soc. 23 (1969) 64-67. MR 0251637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] L. Fejes Tóth. Minkowskian distribution of discs . Proc. Amer. Math. Soc. 16 (1965) 999-1004. MR 0180921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] F. L. Cleaver. On coverings of four-space by spheres . Trans. Amer. Math. Soc. 120 (1965) 401-416. MR 0184910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1